Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 117–123 (Mi cheb42)  

Number-theoretic algorithms of interpolation

A. V. Oderov

Tula State Pedagogical University

Abstract: In calculus mathematics an essential role interpolation of functions, i.e. construction on the given function plays another (as a rule, more simple) which values coincide with values of the given function in some number of points. Interpolation has both practical, and theoretical value. In practice often there is a task about restitution of a continuous function on its tabular values for example received during some experiment.

Full text: PDF file (552 kB)
References: PDF file   HTML file
UDC: 511.9
Received: 29.04.2012

Citation: A. V. Oderov, “Number-theoretic algorithms of interpolation”, Chebyshevskii Sb., 13:2 (2012), 117–123

Citation in format AMSBIB
\Bibitem{Ode12}
\by A.~V.~Oderov
\paper Number-theoretic algorithms of interpolation
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 117--123
\mathnet{http://mi.mathnet.ru/cheb42}


Linking options:
  • http://mi.mathnet.ru/eng/cheb42
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:194
    Full text:94
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022